ITEM METADATA RECORD
Title: Squareful numbers in hyperplanes
Authors: Van Valckenborgh, Karl # ×
Issue Date: 2012
Publisher: Mathematical Sciences Publishers
Series Title: Algebra & Number Theory vol:6 issue:5 pages:1019-1041
ISSN: 1937-0652
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
KVV2011b.pdf Submitted 256KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science